# SDR VNAA2015021500010

- Difficulty date: February 15, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 27,102 hours, 27,188 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Part serial: 1522
- Condition: Failed
- Location: Landing Gear
- Part time: 27,102 hours, 27,188 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ANTI-SKID INBD AND PARKING BRAKE SHUTOFF VALVE, CAUTION MESSAGES AFTER TAKEOFF.  LANDING GEAR WOULD NOT RETRACT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R LANDING GEAR HANDLE ASSY AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
